Pls I got my third hep vaccine a month after the second doze...

Question: 

Pls I got my third hep vaccine a month after the second doze since then have be feeling not to well having body pain always

Answer: 

Vaccines are very safe. It is much safer to get the vaccine than to get hepatitis B. Many people have no side effects from the vaccine. However, for those that do, common side effects may include soreness, redness and swelling where the vaccine was given. Some may experience a mild fever. These effects will generally subside after a day or two. It is often hard to tell if a reaction was caused by the vaccine, or if it was caused by something else. If you have questions or concerns about the vaccine, we recommend that you call your local health unit and ask to speak to a public health nurse. You can find the number here. Please have your vaccine schedule handy when you call.

ImmunizeBC Nurse

Date last updated: 
Tuesday, May 19, 2020